# SDR MASA200800328

- Difficulty date: April 20, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 19,307 hours, 17,575 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Warning Message
- Condition: Activated
- Location: Elt
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 7185 IAD-CLE.  CREW REPORTED A POSSIBLE LIGHTNING STRIKE AND ELT ON CAUTION MESSAGE WHICH CAME ON IMMEDIATELY AFTER A LIGHTNING FLASH DURING THE FLIGHT.  C/W DETAILED LIGHTNING INSPECTION, NO DAMAGE NOTED AND REPLACED THE ELT.
